# SDR HNAA0500004

- Difficulty date: January 18, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N983HA
- Make and model: Dhav DHC8201
- Aircraft serial: 478
- Aircraft time: 14,634 hours, 15,610 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Wow
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WOW CAUTION LIGHT ILLUMINATED AT 400 FEET WITH GEAR UP.  LEFT O/B WOW SENSOR GAP TO LARGE, RE-ADJUSTED SENSOR.  MORE TO FOLLOW.
